# SDR PCSA09280501

- Difficulty date: September 28, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N804AJ
- Make and model: Boeing 727-2D3
- Aircraft serial: 21021
- Engine: Pwa JT8D217C
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Intermittent
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WEATHER RADAR INOPERATIVE UPON LANDING. MAINTENANCE REMOVED AND REPLACED THE RECEIVER/TRANSMITTER AND THE WAVEGUIDE ASSY. IAW MFG MM 34-43-0, AND 34-41-11, SYSTEM OPERATIONALLY CHECKED NORMAL IAW MM 34-40-0 AND 34-41-0. AIRCRAFT WAS RETURNED TO SERVICE. AIRCRAFT DEPARTED, CREW REPORTED THE WEATHER RADAR FAILED AFTER TAKE-OFF. AIRCRAFT RETURNED WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED THE RADAR ANTENNA AND THE RADAR INDICATOR IAW MM 34-41-12 AND 34-41-0.  OPERATIONALLY CHECKED NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
